# SDR DL72S001139

- Difficulty date: June 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,962 hours, 40,343 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Loose
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 2 SPOILER ACTUATOR WAS FOUND LOOSE AT LWR FWD AND SUPPORT FIXTURE LOOSE AT LWR ATTACH POINTS.  SPOILER ACTUATOR REPLACED ON ROUTINE OP 7053 RC 494.  RESECURED LWR ATTACH POINTS OF SUPPORT FIXTURE.
